| Catalog Number |
TRM-405 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional reported "textured to smooth and capsular contracture baker grade iv".Healthcare professional later reported "implant sweating shell".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ gel bleed: not observed since the shell barrier can be observed through microscopic inspection.As per the investigation procedures, observed an opening, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further act.
Event or Problem Description